# SDR 2012FA0000000

- Difficulty date: August 18, 2011
- Submitted: January 3, 2012
- Operation: General aviation
- Aircraft: N9745U
- Make and model: Amrgen AA5A
- Aircraft serial: AA5A0145
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Debonded
- Location: Nlg
- Part time: 3,081 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE STRUT DISBONDED AT NOSE FORK BEARING SPINDLE.  SPINDLE AND STRUT ARE BONDED VIA A HOT BOND AGENT WHILE IN AUTOCLAVE.  SUSPECT DISBONDING OCCURED DUE TO UNREPORTED HARD LANDINGS AND EXTREME STRESS DUE TO IMPROPER GROUND HANDLING.
